i am 48yrs. have deep painful knots that flare up.very oily skin so i don't have alot of wrinkles.my face could be more toned.will dermaroller help ease the cysts or make them worse.
Can Using Dermaroller Aggravate Cystic Acne?
Doctor Answers (1)
Can a "dermaroller" worsen acne?
Any injury to inflammed skin can cause a worsening of the inflammation, and that is especially true with acne. You should first address the acne with one of the many excellent treatments currently available (Isotretinoin, photodynamic therapy and many excellent topical medications) before approaching "tightening" procedures.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.